Complex Manifolds (Sep 2016)

An extention of Nomizu’s Theorem –A user’s guide–

  • Kasuya Hisashi

DOI
https://doi.org/10.1515/coma-2016-0011
Journal volume & issue
Vol. 3, no. 1

Abstract

Read online

For a simply connected solvable Lie group G with a lattice Γ, the author constructed an explicit finite-dimensional differential graded algebra A*Γ which computes the complex valued de Rham cohomology H*(Γ\G, C) of the solvmanifold Γ\G. In this note, we give a quick introduction to the construction of such A*Γ including a simple proof of H*(A*Γ) ≅ H*(Γ\G, C).

Keywords